Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 137, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 27, 2007, 10:33 AM CDT for Limestone County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 27, 2007, 10:33 AM CDT (15:33 UTC)
- Expired
- May 27, 2007, 1:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Limestone County, TX
The radar
The Ft Hood radar (KGRK), 119 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 10:38 AM CDT | FLASH FLOOD | 2 Ne Kosse, TX | FLOODING PROBLEMS CONTINUE FROM YESTERDAY...MORE RAIN FALLING. LCR 707 CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 3.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1126 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 271535 FFWFWD TXC293-271830- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1033 AM CDT SUN MAY 27 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... LIMESTONE COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 130 PM CDT * AT 1028 AM CDT...LAW ENFORCEMENT OFFICIALS REPORTED VERY HEAVY RAIN FROM SHOWERS AND THUNDERSTORMS OVER THE WESTERN PORTIONS OF THE COUNTY. UP TO AN INCH OF RAIN HAS FALLEN THIS MORNING AND ANOTHER INCH WILL BE POSSIBLE THROUGH 130 PM. THIS WILL AGGRAVATE ALREADY EXISTING FLOODING PROBLEMS WHICH BEGAN YESTERDAY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT PARKER STATE PARK...MEXIA...GROESBECK AND COOLIDGE A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 3123 9660 3140 9624 3183 9655 3172 9692 $$ 13
1 follow-up statement
000 WGUS74 KFWD 271824 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 124 PM CDT SUN MAY 27 2007 TXC293-271834- LIMESTONE TX- 124 PM CDT SUN MAY 27 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 130 PM CDT FOR LIMESTONE COUNTY... THE RAIN FROM EARLIER THIS MORNING HAS MOVED OFF TO THE NORTH AND THE THREAT OF FLASH FLOODING HAS ENDED ACROSS LIMESTONE COUNTY. LAT...LON 3123 9660 3140 9624 3183 9655 3172 9692 $$ 92
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 6:51 AM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, May 27, 6:51 AM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 651 AM CDT SUN MAY 27 2007 .12Z AVIATION UPDATE...ANOTHER WET DAY IN STORE FOR THE NORTH TEXAS AIRPORTS. EXTENSIVE LINE OF SHOWERS/EMBEDDED THUNDERSTORMS EXTENDS FROM NEAR SAN ANTONIO NORTH INTO OKLAHOMA...SO EXPECT ON AND OFF SHOWERS/TSTMS THROUGH THE DAY. WILL PREVAIL MVFR CONDS FOR MOST OF THE DAY WITH TEMPO SHRA/-TSRA IN THE MORNING. EXACT TIMING OF ADDITIONAL AFTERNOON ACTIVITY IS NOT CERTAIN...BUT WILL KEEP PRECIP IN FOR MOST OF THE DAY. ACTIVITY SHOULD ONCE AGAIN DIMINISH LATE THIS EVENING BEFORE REDEVELOPING AGAIN OVERNIGHT. 91/DUNN && .PREV DISCUSSION... /ISSUED 404 AM CDT SUN MAY 27 2007/ A WET WEATHER PATTERN WILL CONTINUE FOR THE NEXT SEVERAL DAYS. WATER VAPOR SATELLITE IMAGERY SHOWS A MESOSCALE CONVECTIVE VORTEX OVER SOUTHWESTERN OKLAHOMA MOVING NORTH... WHILE A WEAK SHORTWAVE OVER SOUTH CENTRAL TEXAS IS MOVING EASTWARD. WE WILL SEE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY ACROSS NORTH TEXAS WITH THE POTENTIAL FOR LOCALLY VERY HEAVY RAIN. THUS WE WILL KEEP THE FLASH FLOOD WATCH AS IS. A COUPLE OF OTHER WEAK UPPER LEVEL DISTURBANCES WILL RESULT IN ADDITIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS FOR TONIGHT AND MONDAY...AND THE FLASH FLOOD WATCH WILL LIKELY HAVE TO BE EXTENDED BEYOND THE CURRENT EXPIRATION TIME OF 4 PM TODAY. SHOWERS/THUNDERSTORMS SHOULD BECOME MORE SCATTERED MONDAY THROUGH WEDNESDAY. THE GFS AND ECMWF SEEM TO BE IN AGREEMENT THAT A COLD FRONT WILL MOVE SOUTH INTO NORTH TEXAS LATE WEDNESDAY NIGHT INTO THURSDAY. WE WILL SEE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS AREAWIDE WEDNESDAY NIGHT AND THURSDAY. DRIER AIR WILL FILTER INTO NORTH TEXAS THURSDAY NIGHT AND FRIDAY...AND RAIN CHANCES WILL DECREASE FROM NORTH TO SOUTH. WITH THE RAIN CHANCES DECREASING AND MORE INSOLATION...WE WILL TEMPERATURES WARM INTO THE MID 80S TO LOWER 90S FRIDAY INTO WEEKEND. #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 79 67 81 68 83 / 80 40 50 50 20 WACO, TX 80 69 82 68 82 / 80 40 50 30 30 PARIS, TX 76 66 79 65 82 / 80 50 60 50 40 DENTON, TX 79 67 81 67 83 / 80 40 50 50 20 MCKINNEY, TX 78 65 80 66 82 / 80 40 50 50 30 DALLAS, TX 79 68 81 68 83 / 80 40 50 50 30 TERRELL, TX 78 66 80 67 83 / 80 40 60 40 30 CORSICANA, TX 79 66 81 67 83 / 80 40 60 30 40 TEMPLE, TX 79 68 81 67 82 / 80 40 50 30 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ092>095-103>107-118>123-131>135-142>148-156>162-174-175. && 91/58
Hazardous weather outlook, May 27, 9:20 AM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 920 AM CDT SUN MAY 27 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 920 AM CDT SUN MAY 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY AND TONIGHT ACROSS ALL OF NORTH TEXAS AS AMPLE MOISTURE INTERACTS WITH SEVERAL UPPER LEVEL DISTURBANCES. THE MAIN THREAT WILL CONTINUE TO BE FLASH FLOODING...AS GROUNDS ARE SATURATED FROM RECENT RAINS. RAINFALL AMOUNTS IN EXCESS OF 1 INCH WILL BE COMMON WITH ISOLATED AMOUNTS IN EXCESS OF 3 INCHES POSSIBLE THROUGH TONIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS EAST OF A GAINESVILLE...TO FORT WORTH... TO GOLDTHWAITE LINE. .DAYS TWO THROUGH SEVEN... THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR ALL OF NORTH TEXAS THROUGH THURSDAY. THUNDERSTORM CHANCES WILL END NORTH TO SOUTH ON FRIDAY. LOCALLY HEAVY RAINFALL WILL REMAIN THE MAIN THREAT THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. 13
In the hours before
Local storm report, May 27, 9:16 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
916 AM CDT SUN MAY 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLASH FLOOD 6 N SOUTH MOUNTAIN 31.53N 97.68W
05/27/2007 CORYELL TX LAW ENFORCEMENT
S.O. REPORTS BRIDGE IS WASHED OUT ON CR 265 BETWEEN FM
929 AND CR 264Local storm report, May 27, 9:33 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
933 AM CDT SUN MAY 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM FLASH FLOOD ROYSE CITY 32.98N 96.33W
05/27/2007 ROCKWALL TX LAW ENFORCEMENT
FM 548 AT LAKES DRIVE FLOODED. PARKER CREEK OVER ITS
BANKS.Local storm report, May 27, 9:48 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
948 AM CDT SUN MAY 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD 2 W MART 31.54N 96.86W
05/27/2007 MCLENNAN TX LAW ENFORCEMENT
OLD MART ROAD NEAR MART CLOSED DUE TO FLOODING.Local storm report, May 27, 10:13 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1013 AM CDT SUN MAY 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 AM FLASH FLOOD 2 SE LAVON 33.01N 96.41W
05/27/2007 COLLIN TX LAW ENFORCEMENT
S.O. REPORTS CR 2755 CLOSED DUE TO HIGH WATERLocal storm report, May 27, 10:30 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1030 AM CDT SUN MAY 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM FLASH FLOOD 2 NE FATE 32.96N 96.36W
05/27/2007 ROCKWALL TX LAW ENFORCEMENT
S.O. REPORTS HIGH WATER ON FM 2642Local storm report, May 27, 10:33 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1033 AM CDT SUN MAY 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM FLASH FLOOD 1 W FATE 32.94N 96.40W
05/27/2007 ROCKWALL TX LAW ENFORCEMENT
FM 549 NORTH OF HWY 66 HAS HIGH WATER ON IT.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:11 PM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| May 26, 7:15 PM CDT | Flash Flood Warning | FWD | Hood | 3 hr |
| May 27, 3:13 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| May 27, 8:24 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| May 27, 8:41 AM CDT | Flash Flood Warning | FWD | Bell, Coryell, McLennan | 3 hr |
| May 27, 8:46 AM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| May 27, 9:10 AM CDT | Flash Flood Warning | FWD | Rockwall | 3 hr |
| May 27, 9:45 AM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| May 27, 9:57 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| May 27, 10:49 AM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| May 27, 11:09 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| May 27, 11:13 AM CDT | Flash Flood Warning | FWD | Kaufman | 3 hr |
| May 27, 11:35 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| May 27, 11:54 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| May 27, 3:58 PM CDT | Special Weather Statement | FWD | Young | 32 min |
| May 27, 4:03 PM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| May 27, 4:07 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 38 min |
| May 27, 4:13 PM CDT | Severe Thunderstorm Warning | FWD | Young | 47 min |
| May 27, 4:39 PM CDT | Flash Flood Warning | FWD | Young | 3 hr |
| May 27, 5:03 PM CDT | Special Weather Statement | FWD | Jack | 27 min |
| May 27, 6:37 PM CDT | Special Weather Statement | FWD | Denton | 23 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.